# SDR SWIA200514905

- Difficulty date: April 24, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 5,718 hours, 5,057 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S STAB TRIM SWITCH INOPERATIVE.  REPLACED CAPTAIN'S STAB TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-41-00 & 27-41-05.
